Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Witt classes of integral representations of an Abelian $p$-group


Authors: J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick
Journal: Bull. Amer. Math. Soc. 80 (1974), 1179-1182
MSC (1970): Primary 57D85, 10C05
MathSciNet review: 0384912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D85, 10C05

Retrieve articles in all journals with MSC (1970): 57D85, 10C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13665-7
PII: S 0002-9904(1974)13665-7